# SDR LR7A2020100502442

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE HORIZONTAL STABILIZER LT LEADING EDGE HSS162L INNER SKIN & HSS168L RIB LOWER FORMER EDGE CRACKED.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20.  NR 2905.
